# SDR AALA980216

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 141 - N2 ENGINE VIBRATION ECAM, NR 2 ENGINE INDICATION FLASHING.  VARIED FROM 4.6 AT CRUISE POWER INCREASING TO 6.0 -6.4 WHEN THROTTLE REDUCED TO IDLE.  POSSIBLE SLIGHT BUZZ LEFT IN NR 2 THROTTLE.  N1 VIB AND ALL OTHER INDICATIONS NORMAL.  NOTICEABLE HARMONIC VIBRATION WHEN ENGINE WINDING DOWN AT GATE.  REMOVED AND REPLACED NR 2 ENGINE AS PER MCM WORKCARD NR AE719307 AND ACCOMPLISHED ENGINE RUN UP.  ENGINE OPS AND LEAK CHECKS NORMAL.  (M)
